Publications
Publications
2025–present
Lobbe. A, & Woodfield, J. Easy-to-Implement One-Step Schemes for Stochastic Integration arXiv preprint arXiv:2508.21664 [math.NA]. https://arxiv.org/abs/2510.12583
Ephrati, S., & Woodfield, J. (2025). Trajectory learning for ensemble forecasts via the continuous ranked probability score: a Lorenz ’96 case study. arXiv preprint arXiv:2508.21664 [math.NA]. http://arxiv.org/abs/2508.21664
Woodfield, J. (2025). Monotone conservative strategies in data assimilation. arXiv preprint arXiv:2502.12775 [physics.comp-ph] (in review). http://arxiv.org/abs/2502.12775
Diamantakis, T., & Woodfield, J. (2025). Lévy areas, Wong–Zakai anomalies in diffusive limits of deterministic Lagrangian multitime dynamics. SIAM Journal on Applied Dynamical Systems, 24(1), 836–893. https://doi.org/10.1137/24m1637271
2024
Woodfield, J. (2024b). Strong Stability Preservation for stochastic partial differential equations. arXiv preprint arXiv:2411.11172 [math.NA] (in review). http://arxiv.org/abs/2411.11172
Woodfield, J. (2024a). Higher order multidimensional slope limiters with local maximum principles. arXiv preprint arXiv:2407.06437 [math.NA]. http://arxiv.org/abs/2407.06437
Woodfield, J., Weller, H., & Cotter, C. J. (2024). New limiter regions for multidimensional flows. Journal of Computational Physics, 515(113286), 113286. https://doi.org/10.1016/j.jcp.2024.113286
Woodfield, J. (2024). Stochastic fluids with transport noise: Approximating diffusion from data using SVD and ensemble forecast back-propagation. In Stochastic Transport in Upper Ocean Dynamics III: STUOD 2023 Workshop (Chapron, B., Crisan, D., Holm, D. D., Mémin, E., & Coughlan, J.-L., Eds.), Plouzané, France, September 25–28. Springer International Publishing. https://arxiv.org/pdf/2405.00640
2023–past
Weller, H., Woodfield, J., Kühnlein, C., & Smolarkiewicz, P. K. (2023). Adaptively implicit MPDATA advection for arbitrary Courant numbers and meshes. Quarterly Journal of the Royal Meteorological Society, 149(751), 369–388. https://doi.org/10.1002/qj.4411
Woodfield, J., Alvarez, M., Gómez-Vargas, B., & Ruiz-Baier, R. (2019). Stability and finite element approximation of phase change models for natural convection in porous media. Journal of Computational and Applied Mathematics, 360, 117–137. https://doi.org/10.1016/j.cam.2019.04.003
Alvarez, M., Gomez-Vargas, B., Ruiz Baier, R., & Woodfield, J. (2018). Stability of a second‐order method for phase change in porous media flow. Proceedings in Applied Mathematics and Mechanics, 18(1), e201800021. https://doi.org/10.1002/pamm.201800021
